# SDR AALA20120912011

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 55,668 hours, 6,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE SEAL DEPRESSOR CRACKED ON THE AFT EDGE FRAME, STATION 613 STRINGER 34 RIGHT.  INTERIM REPAIR ACCOMPLISHED AS PER AARD 53-00-15-1.
